# SDR DALA2019101005820

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA ON ACCESS PLATES #620EB, 520LB, AND 620FT.   CORROSION ON COUNTERSINK AREA ON ACCESS PLATES #620EB, 520LB, AND 620FT WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR.26. REMAINING MATERIAL IS OUT OF LIMITS PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 B. (CONDITION II) TABLE 201. FUEL ACCESS PLATES #620EB, 520LB, AND 620FT WERE REPAIRED PER B717-200 SRM 57-10-01-2R-2 CONDITION II. (LP #1308324)
